# SDR PIDA200500015

- Difficulty date: April 19, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 18,702 hours, 12,835 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Nr 5  Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SPOILER O/B HINGE I/B SUPPORT ANGLE CRACKED.  REPLACED SUPPORT ANGLE PER SRM 51-10-2.
